# SDR SWIA200616353

- Difficulty date: February 26, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 30,897 hours, 40,588 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT EMERGENCY LIGHTS WOULD NOT WORK WHEN TEST WAS SELECTED.  REPLACED RELAY K0201 IAW WMM 33-51-00.  OPERATIONAL CHECK GOOD.
